Here’s the Full Fall TV Schedule for ABC, CBS, Fox, NBC and CW

Upfronts 2016: Broadcast networks have unveiled their schedules for fall TV

Last Updated: May 19, 2016 @ 9:54 AM

Every broadcast network has now unveiled its fall TV schedule for the 2016-17 season. Check out their schedules below, broken down by the networks, in alphabetical order.

ABC

Monday
8:00 p.m. DANCING WITH THE STARS
10:00 p.m. CONVICTION (new series)

Tuesday
8:00 p.m. THE MIDDLE (new day/time)
8:30 p.m. AMERICAN HOUSEWIFE (new series)
9:00 p.m. FRESH OFF THE BOAT (new time)
9:30 p.m. THE REAL O’NEALS (new time)
10:00 p.m. MARVEL’S AGENTS OF S.H.I.E.L.D.” (new time)

Wednesday
8:00 p.m. THE GOLDBERGS (new time)
8:30 p.m. SPEECHLESS (new series)
9:00 p.m. MODERN FAMILY
9:30 p.m. BLACK-ISH
10:00 p.m. DESIGNATED SURVIVOR (new series)

Thursday
8:00 p.m. GREY’S ANATOMY
9:00 p.m. NOTORIOUS” (new series)
10:00 p.m. HOW TO GET AWAY WITH MURDER

Friday
8:00 p.m. LAST MAN STANDING
8:30 p.m. DR. KEN
9:00 p.m. SHARK TANK
10:00 p.m. 20/20

Saturday
8:00 p.m. SATURDAY NIGHT FOOTBALL

Sunday
7:00 p.m. AMERICA’S FUNNIEST HOME VIDEOS
8:00 p.m. ONCE UPON A TIME
9:00 p.m. SECRETS AND LIES
10:00 p.m. QUANTICO

CBS

Monday
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM KEVIN CAN WAIT (new series)
8:00-8:30 PM KEVIN CAN WAIT (RTP) (Starting in October)
8:30-9:00 PM MAN WITH A PLAN (new series) (Starting in October)
9:00-9:30 PM 2 BROKE GIRLS (new time period)
9:30-10:00 PM THE ODD COUPLE (new time period)
10:00-11:00 PM SCORPION (new time period)

Tuesday
8:00-9:00 PM NCIS
9:00-10:00 PM BULL (new series)
10:00-11:00 PM NCIS: NEW ORLEANS (new time period)

Wednesday
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CODE BLACK

Thursday
8:00-11:00 PM, ET/ NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 15)
8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting Oct. 27)
8:30-9:00 PM THE GREAT INDOORS (N) (Starting Oct. 27)
9:00-9:30 PM MOM (Starting Oct. 27)
9:30-10:00 PM LIFE IN PIECES (NTP) (Starting Oct. 27)
10:00-11:00 PM PURE GENIUS (N) (Starting Oct. 27)

Friday
8:00-9:00 PM MACGYVER (new series)
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

Saturday
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

Sunday
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM NCIS: LOS ANGELES (new time period)
9:00-10:00 PM MADAM SECRETARY (new time period)
10:00-11:00 PM ELEMENTARY

The CW

Monday
8:00-9:00 PM             SUPERGIRL (new network)
9:00-10:00 PM           JANE THE VIRGIN

Tuesday
8:00-9:00 PM             THE FLASH
9:00-10:00 PM           NO TOMORROW (new series)

Wednesday
8:00-9:00 PM             ARROW
9:00-10:00 PM           FREQUENCY (new series)

Thursday
8:00-9:00 PM             DC’S LEGENDS OF TOMORROW
9:00-10:00 PM           SUPERNATURAL (new night)

Friday
8:00-9:00 PM             THE VAMPIRE DIARIES
9:00-10:00 PM           CRAZY EX-GIRLFRIEND (new night)

Fox

Monday
8:00-9:00 PM                          GOTHAM
9:00-10:00 PM                        LUCIFER

Tuesday
8:00-8:30 PM                          BROOKLYN NINE-NINE
8:30-9:00 PM                          NEW GIRL
9:00-10:00 PM                        SCREAM QUEENS

Wednesday
8:00-9:00 PM                          LETHAL WEAPON (new series)
9:00-10:00 PM                        EMPIRE

Thursday
8:00-9:00 PM                          ROSEWOOD
9:00-10:00 PM                        BONES

Friday
8:00-9:00 PM                          HELL’S KITCHEN
9:00-10:00 PM                        THE EXORCIST (new series)

Saturday
7:00-10:30 PM                        FOX SPORTS SATURDAY: FOX COLLEGE FOOTBALL

Sunday
7:00-7:30 PM                           NFL ON FOX
7:30-8:00 PM                          THE OT / BOB’S BURGERS
8:00-8:30 PM                          THE SIMPSONS
8:30-9:00 PM                          SON OF ZORN (new series)
9:00-9:30 PM                          FAMILY GUY
9:30-10:00 PM                        THE LAST MAN ON EARTH

NBC

Monday
8 p.m. THE VOICE
10 p.m. TIMELESS (new series)

Tuesday
8 p.m. THE VOICE
9 p.m. THIS IS US (new series)
10 p.m. CHICAGO FIRE

Wednesday
8 p.m. BLINDSPOT
9 p.m. LAW & ORDER: SVU
10 p.m. CHICAGO P.D.

Thursday
8 p.m. SUPERSTORE
8:30 p.m. THE GOOD PLACE (new series)
9 p.m. CHICAGO MED
10 p.m. BLACKLIST

Friday
8 p.m. CAUGHT ON CAMERA WITH NICK CANNON
9 p.m. GRIMM
10 p.m. DATELINE NBC

Saturday
8 p.m. SATURDAY DATELINE MYSTERIES
10 p.m. SATURDAY NIGHT LIVE (encores)

Sunday
7 p.m. FOOTBALL NIGHT IN AMERICA
8:20 p.m. NBC’s SUNDAY NIGHT FOOTBALL